# SDR ASAA2024042349216

- Difficulty date: April 23, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 57,846 hours, 17,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS: CEILING EXIT SIGN AT ROW 16 IS DAMAGED. GROUNDED - YES. FWD EMERGECNY LT ASSY COVER POPPED OFF ON CEILING LT ASSY AT ROW 16. RE-ATTACHED LT COVER. EMERGENCY LTS CHECK GOOD. NO OTHER DEFECTS NOTED.
